# SDR HEEA080136

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,717 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fitting
- Part number: 3023721
- Condition: Damaged
- Location: Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT THAT COMBINING GEARBOX IS TRANSFERRING TO THE NR 1 ENGINE. SCRAPPED FITTING DUE TO GOUGHES ON FITTING FLARES.
